MathSciNet Relay Station
MathSciNet bibliographic data
MR2819157 47B35 (32A37 46E15 47B10)
Hu, Zhangjian; Lv, Xiaofen Toeplitz operators from one Fock space to another. Integral Equations Operator Theory 70 (2011), no. 4, 541–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement